# SDR HALA2010042200180

- Difficulty date: April 22, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 31,018 hours, 5,912 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Datalink
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DATA LINK LOST DISPLAYED ON EICAS, NR 1 HF IN DATA.  C/W DATA LINK OPERATIONAL TEST PER AMM 23-012 TASK 23-11-99.  OPERATIONAL CHECKS OK THIS STATION.
